# SDR REXA2022120501021

- Difficulty date: October 3, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180533S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD2 INTERCOSTAL CORRODED BETWEEN FS320.163 AND FS335.963. REMOVED PAX DOOR INTERCOSTAL DD2 AT FS 320.163 AND 335.963 IAW CRJ700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.    LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR INTERCOSTAL DD2 AT FS 320.163 AND 335.963 P/N:601R318053-3S IAW CRJ700 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
